On generators of the semigroup of a plane curve singularityстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей


[1] Campillo A., Delgado F., Gusein-Zade S. M. On generators of the semigroup of a plane curve singularity // Journal of the London Mathematical Society. — 1999. — Vol. 60, no. 2. — P. 420–430. To a reduced plane curve singularity with r branches there is associated its semigroup, a subsemigroup of Zr_{≥0}. For an irreducible curve singularity, the description of its semigroup in terms of its set of generators is well known. For a reducible curve there exists a combinatorial description of the semigroup. The semigroup of a plane curve singularity with several branches is described in terms of the minimal set of generators constructed in a natural geometric way. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть